MathSciNet Relay Station
MathSciNet bibliographic data
MR361889 47B25
Dijksma, A.; de Snoo, H. S. V. Self-adjoint extensions of symmetric subspaces. Pacific J. Math. 54 (1974), 71–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement